MathSciNet Relay Station
MathSciNet bibliographic data
MR1406794 11Yxx
Bach, Eric; Shallit, Jeffrey Algorithmic number theory. Vol. 1. Efficient algorithms. Foundations of Computing Series. MIT Press, Cambridge, MA, 1996. xvi+512 pp. ISBN: 0-262-02405-5
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement